Alert archive / Georgia / Freeze Warnings in 2017

Freeze Warning 5, NWS Charleston, SC

March 16, 20178 counties in Georgia; 5 counties in South Carolina

NWS Charleston, SC issued this freeze warning at Mar 16, 2017, 10:53 AM EDT for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Mar 17, 2017, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2017, 10:53 AM EDT (14:53 UTC)
In effect from
Mar 17, 2017, 12:00 AM EDT
Expired
Mar 17, 2017, 9:26 AM EDT
In force
9 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 2.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2196 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WWUS72 KCHS 161453
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
1053 AM EDT Thu Mar 16 2017

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
162300-
/O.NEW.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, 
and Daniel Island
1053 AM EDT Thu Mar 16 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

The National Weather Service in Charleston has issued a Freeze
Warning, which is in effect from midnight tonight to 10 AM EDT
Friday.

* LOCATIONS...Widespread freeze away from the immediate coast in
  Southeast South Carolina and west of Interstate 95 in Southeast
  Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.  

* FREEZE DURATION...5 to 8 hours across Southeast South Carolina.
  3 to 6 hours across Southeast Georgia. 

* FREEZE IMPACTS...Freezing temperatures and scattered to
  widespread frost could kill sensitive vegetation and damage 
  unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$
5 follow-up statements
801 
WWUS72 KCHS 161925
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
325 PM EDT Thu Mar 16 2017

GAZ117-119-170330-
/O.EXA.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/
Coastal Bryan-Coastal Chatham-
Including the cities of Wilmington Island and Tybee Island
325 PM EDT Thu Mar 16 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

The National Weather Service in Charleston has issued a Freeze
Warning, which is in effect from midnight tonight to 10 AM EDT
Friday.

* LOCATIONS...Widespread freeze away from the immediate coast in 
  Southeast South Carolina and west of Interstate 95 in 
  Southeast Georgia.

* TEMPERATURES...30 to 32 degrees.

* FREEZE DURATION...2 to 4 hours near the Southeast Georgia coast.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
170330-
/O.CON.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, 
and Daniel Island
325 PM EDT Thu Mar 16 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT FRIDAY...

* LOCATIONS...Widespread freeze away from the immediate coast in
  Southeast South Carolina and west of Interstate 95 in Southeast
  Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.

* FREEZE DURATION...6 to 10 hours across Southeast South Carolina.
  4 to 8 hours across Southeast Georgia.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ139-141-170330-
/O.NEW.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
325 PM EDT Thu Mar 16 2017

...FROST ADVISORY IN EFFECT FROM 3 AM TO 10 AM EDT FRIDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 3 AM to 10 AM EDT Friday.

* LOCATIONS...Coastal areas of Liberty and McIntosh County east of
  Interstate 95.

* TEMPERATURES...33 to 37 degrees.

* IMPACTS...Scattered frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
287 
WWUS72 KCHS 170112
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
912 PM EDT Thu Mar 16 2017

GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052-
170915-
/O.CON.KCHS.FZ.W.0005.170317T0400Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, 
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, 
Allendale, Hampton, Yemassee, Walterboro, Saint George, 
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
912 PM EDT Thu Mar 16 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* LOCATIONS...Widespread freeze away from the immediate coast in 
  Southeast South Carolina and west of Interstate 95 in 
  Southeast Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.

* FREEZE DURATION...6 to 10 hours across Southeast South 
  Carolina. 4 to 8 hours across Southeast Georgia.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ139-141-170915-
/O.CON.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
912 PM EDT Thu Mar 16 2017

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM EDT
FRIDAY...

* LOCATIONS...Coastal areas of Liberty and McIntosh County east 
  of Interstate 95.

* TEMPERATURES...33 to 37 degrees.

* IMPACTS...Scattered to widespread frost could harm sensitive 
outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
306 
WWUS72 KCHS 170527
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
127 AM EDT Fri Mar 17 2017

GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052-
171330-
/O.CON.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, 
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, 
Allendale, Hampton, Yemassee, Walterboro, Saint George, 
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
127 AM EDT Fri Mar 17 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...Widespread freeze away from the immediate coast in 
  Southeast South Carolina and west of Interstate 95 in 
  Southeast Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.

* FREEZE DURATION...6 to 10 hours across Southeast South 
  Carolina. 4 to 8 hours across Southeast Georgia.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ139-141-171330-
/O.CON.KCHS.FR.Y.0002.170317T0700Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
127 AM EDT Fri Mar 17 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...Coastal areas of Liberty and McIntosh County east 
  of Interstate 95.

* TEMPERATURES...33 to 37 degrees.

* IMPACTS...Scattered to widespread frost could harm sensitive 
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
104 
WWUS72 KCHS 170723
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
323 AM EDT Fri Mar 17 2017

GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052-
171400-
/O.CON.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, 
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, 
Allendale, Hampton, Yemassee, Walterboro, Saint George, 
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
323 AM EDT Fri Mar 17 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...Widespread freeze away from the immediate coast in 
  Southeast South Carolina and west of Interstate 95 in 
  Southeast Georgia.

* TEMPERATURES...28 to 32 degrees. Coldest inland.

* FREEZE DURATION...6 to 10 hours across Southeast South 
  Carolina. 4 to 8 hours across Southeast Georgia.

* FREEZE IMPACTS...Freezing temperatures and scattered frost 
  could kill sensitive vegetation and damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ139-141-171400-
/O.CON.KCHS.FR.Y.0002.000000T0000Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
323 AM EDT Fri Mar 17 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOCATIONS...Coastal areas of Liberty and McIntosh County east 
  of Interstate 95.

* TEMPERATURES...33 to 37 degrees.

* IMPACTS...Scattered to widespread frost could harm sensitive 
  outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
565 
WWUS72 KCHS 171326
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
926 AM EDT Fri Mar 17 2017

GAZ087-088-099>101-114>119-137-138-140-SCZ040-042>045-047>052-
171430-
/O.CAN.KCHS.FZ.W.0005.000000T0000Z-170317T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Inland McIntosh-Allendale-Hampton-Inland Colleton-
Dorchester-Inland Berkeley-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, 
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend, 
Allendale, Hampton, Yemassee, Walterboro, Saint George, 
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, 
Hilton Head Island, Edisto Beach, Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
926 AM EDT Fri Mar 17 2017

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Charleston has cancelled the
Freeze Warning.

$$

GAZ139-141-171430-
/O.CAN.KCHS.FR.Y.0002.000000T0000Z-170317T1400Z/
Coastal Liberty-Coastal McIntosh-
Including the city of Darien
926 AM EDT Fri Mar 17 2017

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Charleston has cancelled the
Frost Advisory.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 16, 7:16 AM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Mar 16, 7:16 AM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
716 AM EDT Thu Mar 16 2017

.SYNOPSIS...
Cold high pressure will prevail through Friday. A cold front
will move through this weekend and another round of cool high
pressure is expected early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Today: We will get off to a very cold start with temperatures
at sunrise likely in the mid to upper 20s in most locations. The
pattern aloft for the day will feature a cold upper trough that
will begin to pull away from the eastern seaboard. As it does,
heights will rise through the day, yielding warmer temperatures
than we saw on Wednesday. Highs are expected to range from the
mid to upper 50s. While an improvement, such temperatures would
still be around 15 degrees below normal for mid March. The
combination of warmer temperatures and weaker winds will
certainly make it feel much better albeit still cool.

Tonight: Heights aloft will continue to build as the main
trough pulls away and an embedded shortwave pushes through from
the west- northwest. At the surface, high pressure will settle
directly over the forecast area, resulting in nearly ideal
radiational cooling conditions. As such, the rising heights and
warm advection will be offset by the radiational cooling
conditions, allowing lows to once again dip to near or just
below freezing. It does not look like a good hard freeze
opportunity, and the necessity of frost/freeze products is much
less certain. Will continue to highlight in the Hazardous
Weather Outlook and hold off on any products until the current
freeze warning comes down.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Friday: High pressure centered just offshore will continue the
dry conditions across our area. Southerly surface winds should
advect warmer temperatures into the region, allowing high
temperatures to rebound closer to normal. Highs should peak in
the mid to upper 60s. Nighttime lows will also rebound to
seasonal for a change, the mid 40s inland to near 50 degrees at
the coast.

Saturday: A cold front will approach the region from the
northwest in the afternoon, crossing the area in the evening or
overnight. Models continue to show very little moisture
associated with this front. Any precipitation that does occur is
forecasted to dissipate as it makes its way into our area.
Slight chance POPs remain in the forecast for the far inland
counties, mainly in the afternoon. Very little, if any
measurable rainfall is expected in these locations. Most spots
can just expect an increase in clouds. Otherwise, southwest
surface winds and pre-frontal compression will pump high
temperatures into the mid-70s across most of the area. Winds
should also be gusty in advance of the front. However, they will
quickly ease behind the front. Low temperatures should remain
near normal again, in the 40s, because cold air advection
doesn't make it into our area overnight.

Sunday: Broad surface high pressure will spread across the
Southeast while a ridge aloft stretches from the Gulf of Mexico
northward into the Great Lakes region. Dry and sunny weather is
expected within northwest flow. Cold air advection will try to
nudge it's way southward within this flow. However, it
southernmost extent appears to be limited to our northernmost
counties. Additionally, downslope flow offs the mountains and
full sun will help to warm the airmass. Highs inland should
range from the mid 60s for our SC counties and the upper 60s for
our GA counties.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
High pressure spread across the Southeast Sunday night will
bring dry conditions. The high is forecasted to move offshore
late Monday into Tuesday, allowing southerly winds to advect
warmer temperatures into the region. A cold front will approach
from the northwest Tuesday night, passing through on Wednesday.
Minimal precipitation is expected.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
VFR conditions will prevail through 12z Friday.

Extended Aviation Outlook: VFR. Gusty winds are possible with a
cold front on Saturday.

&&

.MARINE...
Today and tonight: Conditions across the local waters will
continue to improve as high pressure settles into the region.
Winds will remain elevated this morning in the 15-20 knot range,
but will steadily diminish through the day in response to a
weakening pressure gradient. Overnight, winds will become less
than 10 knots as the high becomes aligned directly over the
local waters. Seas will continue their downward trend through
the period, becoming 1-2 feet overnight.

Friday through Monday: High pressure will move offshore Friday
into Saturday. Meanwhile, a cold front will approach from the
northwest. An increasing pressure gradient between these two
features will lead to increasing SW winds and building seas.
Small Craft Advisories may be needed for AMZ350 and AMZ374
beginning Saturday afternoon. The front is forecasted to pass
through Saturday evening or night, causing winds to veer to the
north by daybreak Sunday. However, cold air advection behind the
front should keep winds and seas elevated Sunday morning.
Conditions are forecasted to improve Sunday afternoon as cold
air advection weakens. The pressure gradient should remain weak
into Monday as high pressure approaches the Southeast.

&&

.CLIMATE...
Record Low Temperatures for March 16th:
KCHS: 28 set in 1988.
KCXM: 30 set in 1916.
KSAV: 26 set in 1890.

Record Low Temperatures for March 17th:
KCHS: 28 set in 1954.
KCXM: 33 set in 1901.
KSAV: 29 set in 1954.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Freeze Warning until 10 AM EDT this morning for GAZ087-088-
     099>101-114>119-137>141.
SC...Freeze Warning until 10 AM EDT this morning for SCZ040-042>045-
     047>052.
MARINE...None.

&&

NEAR TERM...BSH
SHORT TERM...MS
LONG TERM...MS
AVIATION...BSH/MS
MARINE...BSH/MS
CLIMATE...
Hazardous weather outlook, Mar 16, 3:34 AM EDT, 7 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
334 AM EDT Thu Mar 16 2017

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-170745-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
334 AM EDT Thu Mar 16 2017

...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Frost/Freeze: Freezing temperatures are possible again Friday
morning. Freeze Watches and Warnings will likely be needed. Those
with agricultural interests should take action this week to protect
vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-170745-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-
334 AM EDT Thu Mar 16 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:25 PM EDTFrost AdvisoryCHS18 hr

Nearby

Freeze Warnings in Georgia, 2017Freeze Warnings in South Carolina, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.